Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Child. Dry skin patches on face, red cheeks. No relief from Advantan fatty ointment. Suggest

My son (4yo), has had increasing dry skin patches around his mouth, nose, and eyes (specifically from the corner of his eyes and over his eyelids), he has also had red cheeks for the past couple of days.
It is autumn where we are, but the weather has been nice enough to spend a little while inside as well as out.
He is prone to dermatitis, and currently uses 'Advantan fatty ointment' (contains 1g methylprednisolone aceponate). This has not helped in this case.
Not sure if there is something I should remove from his diet, or if we need to see a specialist.
Thank you for taking the time to answer (in advance:)
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi thanks for writing here.It seems your child has been suffering from atopic dermatitis.It will be better you consult a dermatologist ,but few things you can keep in mind.1.Use a mild soap or body wash,you can ask your dermatologist for a soap or a syndent bar.2.Always apply good amount of emollient like cetaphil moisturising cream immediately after bathing.Use it round the year.3.Use loose cotton clothes covering whole body,avoid wollen clothes.4.Use luke warm water for bathing.5.Do not make steroid ointements as a habit,use them only on and off basis,use only when disease is flared up .6.Give him sedative antihistaminics like atarax 7.See that your house is free from dust particles .Take care.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor